# SDR V0XD20160703148

- Difficulty date: July 3, 2016
- Submitted: July 3, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 29,209 hours, 19,901 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Bs 295-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R BETWEEN BS 295 - 349 SHOWING SIGNS OF CORROSION AT 6 LOCATIONS.  REMOVED AND REPLACED THE STRINGER IAW SRMS 51-42-06 AND 51-25-16.
